# SDR AALA201806069009

- Difficulty date: May 13, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5331017900
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATED ON THE FRAME 35 WEB, STRINGER 30L.  REPAIR THE FRAME IAW EA 280556.
